# SDR QMLA2017071017065

- Difficulty date: July 10, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N145HH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9236
- Aircraft time: 3,390 hours, 16,900 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 3,390 hours, 9,123 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Switch
- Part number: T40191
- Condition: Failed
- Location: Pilot Collective
- Part time: 3,390 hours, 16,900 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: J, R
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, AIRCRAFT HAD A VARNR LIGHT ILLUMINATE AND EXPERIENCED AN APPROXIMATE 30% ENGINE SPLIT WITH NR 2 ENGINE GOING LOW. AIRCRAFT VARTOM’S SYSTEM WENT INTO MANUAL MODE. PILOT ATTEMPTED TO BEEP UP THE NR 2 ENGINE WITH COLLECTIVE TRIM SWITCH WITH NEGATIVE RESULTS.  COLLECTIVE TRIM SWITCH WOULD ONLY INCREASE THE NR 1 ENGINE, WHICH WAS ONLY DONE MOMENTARILY TO CHECK IF SWITCH WAS WORKING. THE NR 2 ENGINE WOULD NOT RESPOND TO COLLECTIVE TRIM SWITCH. ELECTED TO DO A RUN ON LANDING AS A PRECAUTION IN ORDER TO NOT EXCEED ANY LIMITATIONS ON THE NR 1 ENGINE. NO DAMAGE TO AIRCRAFT AND NO LIMITATIONS EXCEEDED.
